| Model Number |
X SERIES |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); No Display/Image (1183); Use of Device Problem (1670); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed to discharge, display blanked out and displayed an unknown error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed to discharge, restart/reboot and displayed an unknown error message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (medical device problem code).Evaluation: the customer's report for unknown to discharge and went to a zoll logo was observed during review of the device logs.However, the device was put through extensive testing without duplicating the report.The monitor board was replaced as a precaution.The device was recertified and returned to the customer.The customer's report for unknown error across the screen was evaluated and was not replicated or confirmed.The device was put through extensive testing without duplicating the report.Analysis of reports of this type has not identified an increase in trend.